# SDR IPXA10M58486

- Difficulty date: January 28, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 55,657 hours, 8,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AYB7136
- Condition: Misrepaired
- Location: Bs 1149 L44l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE NR 288-F1-06 FUSE EXT BETWEEN STA 1139 AND 1159 L43L TO L45L IS NOT IN SRM.  REMOVED EXISTING REPAIR.  FABRICATED AND INSTALLED REPAIR DOUBLER REF DWG SG11530009, STASA EA 011-5330-01-A2166, UPS EO MD11-5330-36624-A
